MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305788
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There are two 510k's listed: k980987(syringe); k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd eclipse¿ bd luer-lok¿ syringe with needle leaked.No reported medical interventions or serious injury.
 
Event or Problem Description
It was reported that a bd eclipse bd luer-lok syringe with needle leaked.No reported medical interventions or serious injury.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacturer: yes.Correct catalog # 305788.Correct lot # 7269238.Correct expiration date 2022-09-30.Correct manufacture date 2017-09-26.
 
Additional Manufacturer Narrative
Investigation summary: no sample or photo was received for investigation.A complaint history check was performed and this is the 2nd related complaint reported with the defect/condition of leakage at luer connection with lot #7269238 regarding item #305788.Investigation conclusion: unable to determine a root cause.
 
Event or Problem Description

Brand Name
BD ECLIPSE¿ BD LUER-LOK¿ SYRINGE WITH NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7687790
Report Number8041187-2018-00255
Device Sequence Number11408175
Product Code FMI
UDI-Device Identifier00382903057832
UDI-Public00382903057832
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Catalogue Number305788
Device Lot Number7269238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
06/15/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date07/31/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;